# SDR N6WA2015031004

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,762 hours, 19,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE CAUTION MSG DURING GND OPERATIONS.  ADJUSTED GALLEY SERVICE DOOR PROX SENSOR PX38 IAW AMM 52-70-06.  OPERATIONS CHECKED IAW AMM 52-70-00 GOOD AT THIS TIME.
